Bulletin of the American Mathematical Society

Stochastic integrals and parabolic equations in abstract Wiener space

Hui-Hsiung Kuo and M. Ann Piech

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 2 (1973), 478-482.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534473

Mathematical Reviews number (MathSciNet)
MR0341606

Zentralblatt MATH identifier
0256.60028

Subjects
Primary: 28A40 60H05: Stochastic integrals 35K15: Initial value problems for second-order parabolic equations

Citation

Kuo, Hui-Hsiung; Piech, M. Ann. Stochastic integrals and parabolic equations in abstract Wiener space. Bull. Amer. Math. Soc. 79 (1973), no. 2, 478--482. https://projecteuclid.org/euclid.bams/1183534473


Export citation

References

  • 1. L. Gross, Abstract Wiener spaces, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965/66), vol. II: Contributions to Probability Theory, part 1, Univ. of California Press, Berkeley, Calif., 1967, pp. 31-42. MR 35 #3027.
  • 2. H. H. Kuo, Stochastic integrals in abstract Wiener space, Pacific J. Math. 41 (1972), 469-483.
  • 3. M. A. Piech, A fundamental solution of the parabolic equation on Hilbert space, J. Functional Analysis 3 (1969), 85-114. MR 40 #4815.
  • 4. M. A. Piech, A fundamental solution of the parabolic equation on Hilbert space. II: The semigroup property, Trans. Amer. Math. Soc. 150 (1970), 257-286. MR 43 #3847.
  • 5. M. A. Piech, Diffusion semigroups on abstract Wiener space, Trans. Amer. Math. Soc. 166 (1972), 411-430.